# SDR DALA2024072907525

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 29,140 hours, 3,664 cycles
- Engine: Ge CF680E1A4
- Engine time: 26,896 hours, 3,356 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3330 - IFSD/DIV - DUE TO LEFT ENGINE IFSD AND DIV TO YVR FOR OIL LOSS EVENT. FOUND STARTER FAILED AND DAMAGED SEVERAL OIL TUBES. WILL REQUIRE GEARBOX TO BE DROPPED TO REPLACE ONE OF THE OIL TUBES. WILL ALSO REQUIRE STARTER, STARTER CARBON SEAL, AND START VALVE TO BE REPLACED. MCC SEARCHING FOR CHARTER OPTION FOR SPARE ENGINE IF NEEDED. CORRECTIVE ACTION: REPLACED NUMBER 1 ENGINE PER DELTA WORK CARD 7100-9904-01. OPS CHECK GOOD. (5153618)
